Depakote and Flu Shot

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kimmijohn
New Member


Date Joined Oct 2005
Total Posts : 2
   Posted 10/11/2005 1:08 PM (GMT -6)   
Has anyone heard if getting the flu shot had a negative interaction w/Depakote?

kimmijohn
New Member


Date Joined Oct 2005
Total Posts : 2
   Posted 10/11/2005 3:22 PM (GMT -6)   
I've had petit mal seizures since before I was a teen and officially found out it was epilepsy when I was 14.  I also found out that the type of epilepsy I have can progressively get worse and I've noticed that happening within the last 2-3 years.  I realized frequent twitching in my extremities and even my jaw.  Now I take Clonazepan for those types of seizures as well as my Depakote ER.  I've dealt w/the epilepsy pretty well throughout my life, I am now 29.  I did have a grand mal seizure in 2000 when I was VERY sick w/the flu and taking various otc meds.  Now that I've read the many articles on decongestants and antihistamines I avoid them at all cost.  I'm so happy I found this website where I can talk w/others that have epilepsy.  It can sometimes be very lonely without anyone to talk to about various things in your life affected by this disease.  I look forward to learning so much more about this and making some great friends.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 5:06 PM (GMT -6)
There are a total of 2,783,906 posts in 305,952 threads.
View Active Threads


Who's Online
This forum has 152239 registered members. Please welcome our newest member, Gemini1972.
436 Guest(s), 12 Registered Member(s) are currently online.  Details
skeye, Candy_Apple, jlESVA, mikeb2308, alicomp, Drez, BJD55, Serfr, OldSalty, gozalot, Blu's Mama, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer